MathSciNet Relay Station
MathSciNet bibliographic data
MR1025320 30F35 (53A35)
Nakanishi, Toshihiro The lengths of the closed geodesics on a Riemann surface with self-intersections. Tohoku Math. J. (2) 41 (1989), no. 4, 527–541.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement